Doctor insights on:
Pseudoephedrine And Fexofenadine Medication
Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving ...Read more
Feeling off balance and dizzy for 12 days , fluid behind my r. ear. Was prescribed Allegra (fexofenadine) D w/ pseudoephedrine, how long does it take to clear up?
Is it safe to take Advil cold & sinus (ibuprofen + pseudoephedrine) if you are using Flonase spray? Can zyrtec or allegra (fexofenadine) also be taken @ same time?
I am 25, healthy. Took allegra d 24 hours (240mg pseudoephedrine) within 20 hours of my last dose. Is there anything to be concerned about?
No: there should not be any problems.Get a more detailed answer ›
Can I take Sinus max (325mg acetaminophen, 200mg guaifenesin, 5mg phenylephrine) with Allegra D (180mg fexofenadine, 240mg pseudoephedrine) ?
DON'T: U are taking two different decongestants - Pseudoephedrine & Phenylephrine, which are both stimulants with similar actions and compounded side-effects including-palpitations, elevated blood pressure, headache. Neither should be taken long term and never together! Chronic overuse/misuse can lead to dependence, heart attack, stroke and even death. Please stop and see clinician to address ur symptoms ...Read more
Took an allegra (fexofenadine) 24 hr this am, forgot, took another one this pm. Health tap answers its ok, but can I still take my singular and sudafed tonight?
Yes: You can take them together. Allegra (fexofenadine) 24 hour is a nonsedating antihistamine and Sudafed PE is a decongestant. This would be similar to taking allegra (fexofenadine) D. What you do not want to do is take Allegra (fexofenadine) D with sudafed, then you would get too much decongestant. Also you want to avoid decongestants if you have certain conditions like hypertension. Also don't take the sudafed at bedtime. ...Read more
Better not: Nyquil has different formulations, all of them contain an antihistaminic as allegra (fexofenadine), (fexofenadine) and probably a decongestant as well like in allegra (fexofenadine) D / sudafed. Can be taken separately during the day, but not advisable. Kindly read the labels carefully and see your doctor if symptoms aren't controlled with self medicating. Good that you asked, always exercise caution with multiple medications, good luck ...Read more
I am taking regular allegra (fexofenadine) 24 hours along with flonase and eye drops. Not getting much relief....is it safe to also take zyrtec d or sudafed d?
It is safe to take: sudafed,but not zyrtec and allegra (fexofenadine) together-only 1 or the other. I would try zyrtec, it is stronger than allegra (fexofenadine). No decongestants if you have high blood pressure. No zyrtec D and sudafed together, as they both contain decongestants. Use zyrtec plain. ...Read more
Do any medications exacerbate Mass Cell Activation Syndrome? Can any meds actually CAUSE it? Pseudoephedrine maybe?
Yes: NASIDs , opioids, and alcohol can all do it. Attached is a response from expert:There are precautions with the ingestion of narcotics, nonsteroidal anti-inflammatory drugs (NSAIDs) and alcohol with underlying mast cell disorders. These precautions are not contraindications and risk and benefits have to always be discussed and considered in clinical management. Reactions to these substances ...Read more
Antihistamine: Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving or operating heavy machinery. ...Read moreSee 1 more doctor answer
Pseudoephedrine: Depends on where you live but I would go to Drugs.com and search as there are over 30 is my guess. Or go to your drug store and see under cold medications. In some areas they are locked up because can be used o make meth. ...Read more
Read the label: There is considerable debate about the accuracy of label expiration dates. However, as a general rule, it is best to adhere to what the label states is the expiration date. This is especially true of liquid medication. ...Read more
See below please: Sudafed congestion, sudafed 12 hour, sudafed 24 hour, sudafed triple action and sudafed 12 hour pressure and pain. Advil allergy sinus. Adult strength advil (ibuprofen) allergy sinus caplets and cold and sinus liquigels/caplets contain pseudoephedrine. Aleve-d claritin-d contains a combination of Loratadine and Pseudoephedrine in tablet form. ...Read more
- Talk to a doctor live online for free
- Pseudoephedrine and fexofenadine adverse effects
- Fexofenadine medication
- Pseudoephedrine medication
- Ask a doctor a question free online
- Fexofenadine overdose medication
- Pseudoephedrine overdose medication
- Pseudoephedrine carbinoxamine and dextromethorphan medication
- Pseudoephedrine and chlorpheniamine medication
- Pseudoephedrine and fexofenadine